Bleeding when taking a poo - could this lead to cancer?
Hi 22M here,
About two months ago, I experienced for the first time bright red blood on the toilet paper when I took a ****. I did a bit of research on the internet and found that it was because my poo was hard and this was perhaps causing a tear. I started to drink more water and within a week the bleeding stopped. Just today though, I found that the same bright red blood appeared again, this time on the toilet bowl and the tissue well. However the poo itself was not hard at all and I didnt feel any pain. Could this be another problem, anyone have any advice what to do...I want to only go the doctors as a last resort...
It sounds like a case of hemorrhoids. If you have no blood in your stools, the most likely culprit is hemorrhoids. You can buy Preparation H ointment over the counter and try using it. If it works, then that is proabably what it is. If not, I would see a doctor. Good Luck!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.